# SDR DALA2020111603724

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L LOCATED BETWEEN FR 56 TO FR 58 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON STRINGER LOCATED BETWEEN FR 56 TO FR 58 STR 42L IN AFT CARGO COMPARTMENT, AS PER A320 SRM 51-72-11 AND 53-00- 13-300.
